The pill and heartburn response

iVillage Member
Registered: 03-25-2003
The pill and heartburn response
3
Tue, 03-25-2003 - 7:47am
I don't remember who asked about this but I have found the same thing! Maybe after my body gets used to taking the pill again it will go away but I get heartburn all day after I take the pill...

I don't remember this happening the first time around.

Alana

iVillage Member
Registered: 03-19-2003
Tue, 03-25-2003 - 8:06am
Are you taking it with a snack or a glass of milk? Sometimes that can help ease the transition!

Judie

Judie Cl for Birth Control 
iVillage Member
Registered: 03-25-2003
Tue, 03-25-2003 - 9:37am
Yes... it doesn't come on right away it takes a few hours... I will adjust
iVillage Member
Registered: 03-25-2003
Tue, 03-25-2003 - 6:25pm
I found that after I got on progesterone only birth control, my heartburn got worse. Maybe you are getting too much progesterone?